# SDR EGRA9569

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154AE
- Make and model: Skrsky S76
- Aircraft serial: 760407
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 0292105230
- Condition: Malfunction
- Location: Eng
- Part time: 107 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLUCTUATING OIL PSI @ 35-45 PSI REPLACED  OIL PUMP
